9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
A. Gusakova, H. Sambale, and C. Thaele, “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”, Stochastic Processes and their Applications, vol. 140, 2021, pp. 216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
H. Knoepfel, M. Loewe, and H. Sambale, “Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model”, Electronic Communications in Probability, vol. 26, 2021, : 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
F. Götze, H. Sambale, and A. Sinulis, “Concentration inequalities for polynomials in alpha-sub-exponential random variables”, Electronic Journal of Probability, vol. 26, 2021, : 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
H. Sambale and A. Sinulis, “Modified log-Sobolev inequalities and two-level concentration”, ALEA: Latin American Journal of Probability and Mathematical Statistics , vol. 18, 2021, pp. 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
F. Götze, H. Sambale, and A. Sinulis, “Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities”, JOURNAL OF THEORETICAL PROBABILITY, 2020.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
H. Sambale and A. Sinulis, “Logarithmic Sobolev inequalities for finite spin systems and applications”, BERNOULLI, vol. 26, 2020, pp. 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
S.C. Bobkov, F. Götze, and H. Sambale, “Higher order concentration of measure”, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 21, 2019, : 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
F. Götze, H. Sambale, and A. Sinulis, “Higher order concentration for functions of weakly dependent random variables”, Electronic Journal of Probability, vol. 24, 2019, : 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
H. Sambale, Second order concentration for functions of independent random variables, Bielefeld: Universität Bielefeld, 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

9 Publikationen

Alle markieren

[9]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2957349
A. Gusakova, H. Sambale, and C. Thaele, “Concentration on Poisson spaces via modified Phi-Sobolev inequalities”, Stochastic Processes and their Applications, vol. 140, 2021, pp. 216-235.
PUB | DOI | WoS
 
[8]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955703
H. Knoepfel, M. Loewe, and H. Sambale, “Large deviations, a phase transition, and logarithmic Sobolev inequalities in the block spin Potts model”, Electronic Communications in Probability, vol. 26, 2021, : 29.
PUB | DOI | WoS
 
[7]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
F. Götze, H. Sambale, and A. Sinulis, “Concentration inequalities for polynomials in alpha-sub-exponential random variables”, Electronic Journal of Probability, vol. 26, 2021, : 48.
PUB | DOI | WoS
 
[6]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
H. Sambale and A. Sinulis, “Modified log-Sobolev inequalities and two-level concentration”, ALEA: Latin American Journal of Probability and Mathematical Statistics , vol. 18, 2021, pp. 855-885.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514
F. Götze, H. Sambale, and A. Sinulis, “Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities”, JOURNAL OF THEORETICAL PROBABILITY, 2020.
PUB | DOI | WoS
 
[4]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
H. Sambale and A. Sinulis, “Logarithmic Sobolev inequalities for finite spin systems and applications”, BERNOULLI, vol. 26, 2020, pp. 1863-1890.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935874
S.C. Bobkov, F. Götze, and H. Sambale, “Higher order concentration of measure”, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 21, 2019, : 1850043.
PUB | DOI | WoS
 
[2]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
F. Götze, H. Sambale, and A. Sinulis, “Higher order concentration for functions of weakly dependent random variables”, Electronic Journal of Probability, vol. 24, 2019, : 85.
PUB | DOI | WoS
 
[1]
2016 | Bielefelder E-Dissertation | PUB-ID: 2901072 OA
H. Sambale, Second order concentration for functions of independent random variables, Bielefeld: Universität Bielefeld, 2016.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung